# SDR C7WA200400011

- Difficulty date: April 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR FORWARD UPPER FRAME CRACKED.  REPAIRED FRAME IAW AERONAUTICAL ENGINEERS INC EO NR 1434.  (M)
